I started the Depo shot one year ago and it made me bleed the entire year. My nurse told me to try the nuvaring. As soon as I put it in 3 days later my period stop. My goal was to get back on my regular cycle. So I'm in my first ring free week and I want to know if this is a good time to stop taking the nuva ring. I'm back on my period during this ring free week by the way.
Whenever you stop or start hormonal contraception, your body has to adjust itself again. It's trying to find it's new balance of hormones.
As everyone reacts differently, it is impossible to say how you will be affected, if you come off the Ring. You are likely to experience hormonal symptoms such as bleeding, until your body adjusts.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2013 • 1 answer
Posted 21 Jan 2015 • 1 answer
Posted 18 Feb 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer